← Return to Getting off of Seroquel

Discussion
anniegk (@anniegk)

Getting off of Seroquel

Depression & Anxiety | Last Active: Nov 11, 2021 | Replies (622)

Comment receiving replies
@pharis022

I was on Seroquel for 3 years and then went on to Olanzapine. I titrated for many months, but the withdrawal symptoms seemed to be endless. I have been off of them both for 3 months now and I am still wondering if some of my symptoms are related to the withdrawal. I researched theses drugs and not only are they dangerous, they can impact your chemistry for life. Very bad drugs.

Jump to this post


Replies to "I was on Seroquel for 3 years and then went on to Olanzapine. I titrated for..."

Yes, they are very bad drugs. I stopped olanzapine cold turkey and 2 months later I put myself into a long term depression and medical treatment impatient hospital. It almost killed me. Now I've been on Seroquel since May. I am going to titrate off all my meds as my physical health continues to deteriorate. And at age 63 they are no longer working. I anticipate a long duration to accomplish this but I want to live naturally and become physically healthy again!

  Request Appointment